Filling loops at infinity in the mapping class group

Aaron Abrams, Noel Brady, Pallavi Dani, Moon Duchin, Robert Young

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)867-874
Number of pages8
JournalMichigan Mathematical Journal
Volume61
Issue number4
DOIs
StatePublished - Nov 2012

Fingerprint

Mapping Class Group
Infinity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Filling loops at infinity in the mapping class group. / Abrams, Aaron; Brady, Noel; Dani, Pallavi; Duchin, Moon; Young, Robert.

In: Michigan Mathematical Journal, Vol. 61, No. 4, 11.2012, p. 867-874.

Research output: Contribution to journalArticle

Abrams, Aaron ; Brady, Noel ; Dani, Pallavi ; Duchin, Moon ; Young, Robert. / Filling loops at infinity in the mapping class group. In: Michigan Mathematical Journal. 2012 ; Vol. 61, No. 4. pp. 867-874.
@article{6380abf0ebc64457910e925cce03ee88,
title = "Filling loops at infinity in the mapping class group",
author = "Aaron Abrams and Noel Brady and Pallavi Dani and Moon Duchin and Robert Young",
year = "2012",
month = "11",
doi = "10.1307/mmj/1353098516",
language = "English (US)",
volume = "61",
pages = "867--874",
journal = "Michigan Mathematical Journal",
issn = "0026-2285",
publisher = "University of Michigan",
number = "4",

}

TY - JOUR

T1 - Filling loops at infinity in the mapping class group

AU - Abrams, Aaron

AU - Brady, Noel

AU - Dani, Pallavi

AU - Duchin, Moon

AU - Young, Robert

PY - 2012/11

Y1 - 2012/11

UR - http://www.scopus.com/inward/record.url?scp=84873353209&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84873353209&partnerID=8YFLogxK

U2 - 10.1307/mmj/1353098516

DO - 10.1307/mmj/1353098516

M3 - Article

AN - SCOPUS:84873353209

VL - 61

SP - 867

EP - 874

JO - Michigan Mathematical Journal

JF - Michigan Mathematical Journal

SN - 0026-2285

IS - 4

ER -